Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Rashes around all over the body, itchy. Started after taking antibiotic for epidural. Taking benadryl. Remedy?

Hi my name is leah, i just give birth last july 1, and i had develop a rash from one of the antibiotics that they gave for my epidoral.... i had a rashes around my tommy they gave me a benadril prescription from the hospital. The rash is gone on my tommy but i had another rashes again all over my body now its redesh and super itchy what can i do with this?
Asked On : Sun, 14 Jul 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hello,
Thanks for the query.
You have developed a drug allergy.

Keep taking benadryl, this will help in controlling itch.

For the rash you can apply a mild steroid cream.

Mild steroids can be used during breast feeding,
so dont worry regarding that.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you a good health.
Thank you
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions